# SDR 96ZZZX301

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547N
- Make and model: Skrsky S76A
- Aircraft serial: 760088
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Rib
- Part number: 7615009015050
- Condition: Separated
- Location: M/R Blade
- Part time: 3,431 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE TIP RIB WAS FOUND SEPARATED.  IT WAS DISCOVERED DURING THE 500-HOUR INSPECTION.  TIP RIB AND DOUBLER SEPARATED.  SUBMITTER STATED POSSIBLY CAUSED BY EXCESS PRESSURE APPLIED TO TIP CAP SCREWS DURING TIP CAP INSTALLATION.  COMPONENT NR 7615009100051A.
